Sweeping Out under a Collection of Transformations.
Mathematische Zeitschrift, Tome 165 (1979), pp. 213-222
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
collection of transformations, similarity of measure groupoids, analytic g-space, principal ergodic measure groupoid, countable sections, ambrose's representation theorem, Borel set, approximate finiteness of continuous actions, orbit structure, von neumann algebra, quasiinvariant measure, actions of continuous groups, conull set
@article{MZ_1979__165_172799,
author = {Martin H. Ellis},
title = {Sweeping {Out} under a {Collection} of {Transformations.}},
journal = {Mathematische Zeitschrift},
pages = {213--222},
year = {1979},
volume = {165},
zbl = {0377.28013},
url = {http://geodesic.mathdoc.fr/item/MZ_1979__165_172799/}
}
Martin H. Ellis. Sweeping Out under a Collection of Transformations.. Mathematische Zeitschrift, Tome 165 (1979), pp. 213-222. http://geodesic.mathdoc.fr/item/MZ_1979__165_172799/